Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalized Koszul complex. III. A remark on generic acyclicity


Authors: David A. Buchsbaum and Dock Sang Rim
Journal: Proc. Amer. Math. Soc. 16 (1965), 555-558
MSC: Primary 13.90; Secondary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0177020-7
MathSciNet review: 0177020
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, Modules over unramified regular local rings, Illinois J. Math. 5 (1961), 631-647. MR 0179211 (31:3460)
  • [2] D. Buchsbaum, A generalized Koszul complex. I, Trans. Amer. Math. Soc. 111 (1964), 183-196. MR 0159859 (28:3075)
  • [3] D. Buchsbaum and D. S. Rim, A generalized Koszul complex. II. Depth and multiplicity, Trans. Amer. Math. Soc., 111 (1964), 197-224. MR 0159860 (28:3076)
  • [4] D. G. Northcott, Some remarks on the theory of ideals defined by matrices, Quart. J. Math. Oxford Ser. (2) 14 (1963), 193-204. MR 0151482 (27:1467)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90, 18.20

Retrieve articles in all journals with MSC: 13.90, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177020-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society